RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Adell, José Antonio

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:49
Abstract pages:240
Full texts:43
References:40
E-mail:

http://www.mathnet.ru/eng/person30493
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/340766

Publications in Math-Net.Ru
2007
1. J. A. Adell, A. Lekuona, “Estimates for moduli of smoothness of distribution functions”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  186–190  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 148–152  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020